# SDR ASOA200801600

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LWR ANGLE P/N: 601R-35050-109 HAS VISIBLE CRACK EXTENDING APPROX 0.5 INCH FROM FASTENER.  REMOVED CARGO DOOR SUPPORT BEAM LWR ANGLE.  INSTALLED NEW CARGO DOOR SUPPORT BEAM LOWER ANGLE P/N 601R35050-109 IAW ASA CRJ 200 SRM 51-42-21. LEAK CHECK GOOD AT THIS TIME (DURING PRESSURIZATION) IAW CRJ 200 AMM 21-32-00-863-801.
